Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am having severe chest pain which is starting to

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3826 Questions
Question
I am having severe chest pain which is starting to radiate around both sides of my body to kidneys. The pain feels like a heart attack and more concentrated on my heart. Help
The doctor says it is not my heart all testing is negative.
I had a panniculectomy on Dec 7th, one drainage tub accidentally came out on Dec 15th then Dec 17th the pain started. Surgeon indicated it was not from fluid build up even though there are some hard spots in my abdomen...(from fluid?)
Tue, 6 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Ivo Ditah 3 hours later
Brief Answer:
Get A CT done to determine if there is any fluid build up!

Detailed Answer:
Hi and thanks so much for this query.

Given the nature of your symptoms and the timeline, I will highly recommend a CT scan to evaluate the chest and abdomen for air and fluid pockets because of the severity of your pain. I will love to see these options addressed.

Inflammation could be another cause. I will like to know how your pain is being managed.

Let me know what the findings from these reveal. I wish you well and feel free to follow up with me for more information and clarifications if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor